Addiction: Substance Abuse Community
Valium withdrawals SEVERE!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Valium withdrawals SEVERE!

I am glad I found this forum.
Under doctors care(?) I have gone off of 40 mg valium at bedtime for sleep, to zero in 3 months.
I feel like I am dieing 24/7.  I cant tell my thoughts from artificial ones.  I am filled with a terrible level of fear and cant reduce it.  My body muscles hurt badly, and I move like Frankenstein's monster.
I have been reaching out for help, but cant find any.  I need to talk to someone, or read from someone asap.  I cant handle this.
Sincerely
Bri
Related Discussions
12 Comments Post a Comment
Blank
Avatar_f_tn
That's a lot of Valium to stop in too short a period of time. Valium requires a long, slow detox. It's dangerous otherwise.

How long has it been?  You really need a doctors help here. Is there an urgent care clinic you can go to?
Blank
Avatar_f_tn
I don't have a lot of experience with benzos other than detoxing off a small amount myself.  There are several forum members here that have a lot of experience and knowledge about them so hopefully they will see your post and reply.

I feel the pain and fear in your post.  Can you clarify - you are detoxing with your doctors care?.  benzos can be dangerous when going off, have you spoken to the doc that tapered you down and let them know the feelings you are having?

It's frustrating to look for help and find none - you will be supported here and not judged.   Just wanted to reach out to you and hopefully some of the members with more experience here will post to you - hang tight
Blank
1926359_tn?1331591739
Hi there...
I am sorry to hear your suffering, and I can relate.  You need a doctor's care because benzos cannot be stopped abruptly, nor tapered too quickly.  I have done a long and slow taper off benzos for sleep...Your dose was high and it will take awhile to feel better.  As Vicki said, please go to urgent care and seek medical support.  You don't need, nor should you have to suffer so much.  Please keep us posted.
Sending support,
Lu
Blank
Avatar_m_tn
My doctor had me do this in less than 4 months.  I called him telling him I feel like I am dieing and he has no comment. I am also taking 400 mg of Trazodone at bedtime as well.  I went to the ER and a nurse and an emt told me it is "all in my head"!  I am so angry and lost. I cant believe this is happening.
Thanks for writing to me.
Blank
Avatar_m_tn
thank you so much. My doctor has no comment, no guidance, no supportive comments for me while I am losing what is left of my mind and body.
Blank
Avatar_m_tn
I went to the ER and they looked down upon me, didn't take me seriously and told me "it is all in your head"!  I cant type here what I want to do to them. I see no help for me in this medical system that still treats people suffering from depressioin or anxiety like the witches of the 1500's.
I have now realized I am on my own with this. Mother natures natural selection at its best. I cant go on like this and the doctors dont care. Nice.
Blank
Avatar_m_tn
Is urgent care the same as an emergency room at the hospital? I have never heard of one.
Blank
Avatar_m_tn
I tapered from a 40 mg dose also. You should impress on your Dr. that you are not comfortable with this and hopefully he will slow it down for you.

I wish you well,  it will get better it just takes a while.
Talk to your Dr. or maybe check with another. Try another ER.
Try to stay calm.............wishing you the best!
Blank
1801781_tn?1373244154
There are urgent care clinics that are usually free standing as opposed to ER's that are in a hospital.  I go to one when my doctor is booked and I need to have medical care quicker (or at least I think I do).  Google urgent care clinics for your area.  You should get a list.  Here is a link about what they are
http://en.wikipedia.org/wiki/Urgent_care
Blank
Avatar_m_tn
It does sound like you have come off them to quick. You need to taoer your dose at a comfortable level with benzos at that amount. You need to go back to the doctor who has been perscribing to you and stress to them that they have tapered you too fast. I know you have probably already tried that and it can be frustrating. As they already have your history, it should be easier to get back with them. You need to be assertive and assure them thar you just want to get to a comfortable dose, and then taper off at a slower pace. I know its easier said than done if you can keep your cool and stay polite and rational, they should not be able to refuse you. I know your head must be all over the place right now but you need to approach these doctors in the right way. Best of luck. Blue
Blank
Avatar_m_tn
Thanks to all for responding.  you kind people mean a lot to me because you have responded out of care and understanding. My doctors dont do that, so, as I see it, you all deserve a $40 co-pay.
Blank
Avatar_f_tn
Please check your inbox.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Addiction Answerers
4522800_tn?1405696702
Blank
VICourageous
ID
2083449_tn?1381358308
Blank
Sonrissa
NV
6942344_tn?1407485574
Blank
Amandag78
Perth, Australia
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
271792_tn?1334983257
Blank
IBKleen
Cumberland Plateau, TN
4810126_tn?1408016185
Blank
EvolverU
Boston, MA